# SDR 2001UALA00670

- Difficulty date: May 9, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 9,213 hours, 3,272 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN DENT BETWEEN FRAME 23 AND FRAME 24 AND BETWEEN STRINGER 22LT AND STRINGER 23LT. REPAIRED FUSELAGE SKIN DENT.
